# SDR AALA202308158579

- Difficulty date: August 13, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A320*
- Aircraft serial: 1425
- Aircraft time: 71,744 hours, 27,403 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. MAINTENANCE ADJUSTED DOOR AND LUBED PER AMM 52-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
